# SDR AALA2018081439034

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 57,826 hours, 25,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT LENS WAS CRACKED. MAINTENANCE REPLACED LENS IAW AMM 33-50-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
